Aa
Aa
A
A
A
Close
1200016 tn?1265307508

day 3

I am at my 3rd day tapering.  I just took my regular 4 pills this morning.  I feel like crap now because I am so weak.  I should be able to just walk away from this crap.  It's NonNarcotic they said.  I have a horrible addictive personality.....I never should have tried this.  Now almost 3 years later- one grand maul seizure and countless ruined days, I am here.  Tramadol. I hate you.
2 Responses
Sort by: Helpful Oldest Newest
1200016 tn?1265307508
I havent sleep in 2 days- I have horrible stomach cramps= body cramps- I wish I could hibernate thru this bull:::t.  I feel like I am dying.
Helpful - 0
333612 tn?1302883390
Tramadol is horrible....PM avisg about it. She continually warns people about the dangers of this drug. Doctors just hand it out and seem to think it isn't addictive.

Good luck and stay strong. You will make it through this. Keep up the taper and get your life back!
Greebs
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.